Alert archive / Rhode Island / Winter Weather Advisories in 2014
Winter Weather Advisory 4, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this winter weather advisory at Feb 3, 2014, 3:59 AM EST for Barnstable County, Bristol County, Plymouth County, Massachusetts; 5 counties in Rhode Island; Northeastern Connecticut Planning Region, Connecticut. It took effect at Feb 3, 2014, 7:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2014, 3:59 AM EST (08:59 UTC)
- In effect from
- Feb 3, 2014, 7:00 AM EST
- Expired
- Feb 3, 2014, 7:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Boston/Norton, MA
Counties Northeastern Connecticut Planning Region, CT, Barnstable County, MA, Bristol County, MA, Plymouth County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 29 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 9.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this winter weather advisory went out at Feb 3, 3:31 AM EST, 28 minutes earlier.
Area forecast discussion, Feb 3, 3:31 AM EST, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 331 AM EST MON FEB 3 2014 .SYNOPSIS... LOW PRESSURE WILL MOVING ALONG A STALLED FRONT WILL PASS WELL SOUTH OF NEW ENGLAND TODAY...BRINGING A PERIOD OF LIGHT SNOW ACROSS THE REGION. A SIGNIFICANT WINTER STORM IS EXPECTED TO IMPACT SOUTHERN NEW ENGLAND TUESDAY NIGHT INTO WEDNESDAY. DETAILS OF THIS SYSTEM ARE STILL UNCERTAIN. BELOW NORMAL TEMPERATURES THEN PREVAIL THROUGH THE END OF THIS WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THROUGH 7 AM... A COLD FRONT HAS STALLED AROUND CHESAPEAKE BAY. LOW PRESSURE OVER THE SOUTHERN APPALACHIANS IS MOVING UP THE FRONT. AREA OF LIFT AHEAD OF THE LOW EXTENDS NORTHEAST THROUGH PENNSYLVANIA INTO NEW JERSEY. PCPN GENERATED BY THIS LIFT IS MAINLY RAIN IN THE COASTAL PLAIN...BUT SNOW IN THE HILLS OF INTERIOR PENNSYLVANIA. THIS PCPN IS MOVING EAST-NORTHEAST AND SHOULD MOVE INTO CT AND SRN RI BY 7 AM. TODAY... LOW PRESSURE AREA MOVING ALONG THE FRONT PASSES WELL SOUTH OF OUR AREA...ROUGHLY 2 DEGREES LATITUDE SOUTH OF 40N/70W. EVEN SO...FACTORS CONTRIBUTE TO A BROAD PCPN SHIELD TO THE NORTH OF THE LOW. ONE IS AN UPPER JET OVER NORTHERN NEW ENGLAND...PLACING SOUTHERN NEW ENGLAND IN THE RIGHT ENTRANCE REGION. ALSO BROAD AREA OF ISENTROPIC LIFT THAT EXTENDS NORTH FROM THE LOW TO THE CATSKILLS IS MOVING INTO SOUTHERN PARTS OF SRN NEW ENGLAND. ALSO CROSS SECTIONS SHOW A FRONTOGENESIS MAX MOVING UP FROM PA AND SRN NY...THIS WILL MOVE ACROSS CT/RI/SE MASS DURING THE MORNING AND EARLY AFTERNOON...THEN MOVE OFFSHORE OF CAPE COD LATE AFTERNOON. PLENTY OF SUPPORT FOR PCPN BUT BORDERLINE TEMPS LIMIT CONFIDENCE IN PCPN TYPE. SURFACE TEMPS ARE STARTING IN THE 30S BUT ARE BELOW FREEZING ABOVE 1000 FT...AND THE AIR IS DRY ENOUGH FOR TEMPS TO COOL TO 30-32 DEGREES ONCE THE PCPN STARTS. EXPECT MOST OF THE PCPN TO BE SNOW...BUT SOME RAIN POSSIBLE AT THE START ESPECIALLY ALONG THE SOUTH COAST AND THE ISLANDS. THIS RAIN WOULD HOLD DOWN ACCUMULATIONS FROM FULL POTENTIAL. BUT THE AVAILABLE PCPN WILL BE HIGHEST NEAR THE COAST AND TO THE SOUTH OVER THE OCEAN. TEMPS WARM ENOUGH THAT WE EXPECT 10:1 SNOW RATIOS...COULD EVEN BE A LITTLE LOWER. LOOKING AT THE NUMBERS FROM BUFKIT AND FROM OUR GRIDS...WE HAVE 2-4 INCHES ALONG THE SOUTH COAST OF RI AND SRN BRISTOL AND PLYMOUTH COUNTIES. ALSO 2-4 INCHES UP THROUGH THE HILLS OF WESTERN RI AND EASTERN WINDHAM COUNTY CT. WE WILL GO WITH A WINTER WEATHER ADVISORY FOR ALL OF RI/WINDHAM CT/SRN BRISTOL AND SRN PLYMOUTH. WE ALSO LOOKED AT INCLUDING BARNSTABLE/CAPE COD...POTENTIAL FOR 3 INCHES WEST OF HYANNIS. PROBLEM IS WE GET MUCH LOWER AMOUNTS FARTHER EAST. WE WILL HOLD OFF ON INCLUDING CAPE COD AT THIS TIME. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... TONIGHT AND TUESDAY...LOW MOVES OUT TO SEA THIS EVENING. COULD BE SOME LINGERING SNOW OVER THE CAPE AND ISLANDS...WE WILL CONTINUE WITH POPS IN THIS AREA DURING THE START OF THE NIGHT. HIGH PRESSURE BUILDS IN OVERNIGHT AND MOVES OVERHEAD TUESDAY. EXPECT A CLEARING TREND TONIGHT AND FAIR WEATHER THROUGH TUESDAY. WITH INCREASING HIGH LEVEL MOISTURE DURING THE AFTERNOON...EXPECT SOME INCREASING HIGH CLOUDS LATE TUESDAY. TEMPS ALOFT TUESDAY...WHEN MIXED...WILL SUPPORT MAX TEMPS IN THE 30S. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... * HIGHLIGHTS... - SEASONABLE AND QUIET TUESDAY - A SIGNIFICANT WINTER STORM EXPECTED TUESDAY NIGHT INTO WEDNESDAY - BELOW-NORMAL CONDITIONS AND DRY LATE THIS WEEK - VERY LOW CONFIDENCE FOR NEXT WEEKEND INTO EARLY NEXT WEEK * OVERVIEW... WHILE THERE IS CONFIDENCE IN THE FORECAST THROUGH MOST OF THIS WEEK...THERE IS VERY LITTLE CONFIDENCE FOR NEXT WEEKEND AND BEYOND. FORECAST MODEL GUIDANCE EXHIBITS A GREAT DEAL OF VARIANCE IN HANDLING ENERGY IN VICINITY TO THE GULF OF THE ALASKA...WHICH WILL HAVE SIGNIFICANT IMPLICATIONS ON DOWNSTREAM OUTCOMES. * MODEL PREFERENCE... 02/12Z GUIDANCE COMING INTO BETTER AGREEMENT REGARDING THE TRACK OF A POTENTIALLY SIGNIFICANT WINTER STORM MID WEEK. BETTER DOES NOT NECESSARILY TRANSLATE TO WELL. MOST OF THE GLOBAL MODELS... INCLUDING THE GFS...ECMWF AND CANADIAN...NOW KEEP THE TRACK OF A DEVELOPING SECONDARY LOW PRESSURE SOUTH OF NEW ENGLAND AND MOVE IT ESSENTIALLY EAST TO WEST ALONG 40N. THE 02/12Z NAM...WHICH IS WRF BASED...AND 02/15Z SREF...WHICH IS HEAVILY WRF BASED...TRACK THIS LOW PRESSURE OVER THE CAPE AND ISLANDS WEDNESDAY AFTERNOON. WHILE THIS IS HIGH PRESSURE RIDGING OVER EASTER CANADA...AS WELL AS A FAIRLY STRONG COLD AIR DAMMING SIGNATURE ALONG THE EAST SLOPES OF THE APPALACHIANS...IT IS NOT THE MASSIVE COLD DOME OF A CLOSED OFF HIGH PRESSURE. AT THIS TIME...WE CONTINUE TO FAVOR THE MORE SOUTHERN TRACK SUPPORTED BY THE GLOBAL MODELS. THAT SAID...EVEN THESE MODELS ATTEMPT TO BRING ABOVE FREEZING AIR NORTHWARD INTO SOUTHERN NEW ENGLAND BY WEDNESDAY AFTERNOON. * DETAILS... TUESDAY NIGHT INTO WEDNESDAY NIGHT... JUST ABOUT ALL OF THE MODEL GUIDANCE CONTINUES TO ADVERTISE A SECONDARY LOW PRESSURE DEVELOPING OFF THE DELMARVA PENINSULA TUESDAY NIGHT. WHERE THIS LOW PRESSURE MOVES HEADING INTO WEDNESDAY IS STILL IN QUESTION. HAVE HIGH CONFIDENCE THERE WILL BE MEASURABLE PRECIPITATION DURING THIS PERIOD...AND THAT ALL OF SOUTHERN NEW ENGLAND WILL SEE AT LEAST SOME SNOW. ALL THAT REMAINS IS DETERMINING WHAT TYPE AND HOW MUCH OF EACH TYPE. GFS MODEL SOUNDINGS SHOW A LAYER BETWEEN 5-10 KFT AROUND FREEZING BY WEDNESDAY AFTERNOON...MAINLY ACROSS THE SOUTH COAST OF MA AND RI. DEPENDING ON PRECIPITATION INTENSITY...CANNOT RULE OUT A TRANSITION TO ALL RAIN ACROSS THE CAPE AND ISLANDS. WILL HAVE TO WAIT AT LEAST ANOTHER DAY BEFORE THE DETAILS FOR HOW FAR NORTH THE MIXING ZONE GETS COME INTO BETTER FOCUS. AT THIS POINT...THINKING AREAS EAST OF I-95 IN MA AND RI WILL BE AT RISK FOR SOME MIXING. IT DOES APPEAR THE WEDNESDAY MORNING COMMUTE WILL BE IMPACTED BY SNOW ACROSS MOST OF SOUTHERN NEW ENGLAND. CONDITIONS WITHIN THE DENDRITIC SNOW GROWTH REGION ARE NOT AS FAVORABLE BY WEDNESDAY AFTERNOON...SO THE EVENING COMMUTE MIGHT NOT BE AS BAD. WEDNESDAY NIGHT THROUGH THE END OF THIS WEEK... SOME LIGHT SNOW LINGERS TO THE REAR OF THE DEPARTING STORM SYSTEM. OTHERWISE WEST-NORTHWEST FLOW ADVECTS ARCTIC AIR ACROSS THE REGION. ANTICIPATE BELOW-NORMAL TEMPERATURES. NEXT WEEKEND... CONSIDERABLE VARIABILITY IN ENSEMBLE MEMBERS CONCERNING THE HANDLING OF POLAR- AND PACIFIC-ORIGIN WAVES IN VICINITY OF THE GULF OF ALASKA. THE UNCERTAINTY IN UPSTREAM TRENDS LENDS TO VERY LITTLE CONFIDENCE IN WHAT WILL OCCUR DOWNSTREAM. THE ENSEMBLES FROM THE GFS AND ECMWF...AS WELL AS THEIR OPERATIONAL RUNS...ALL ADVERTISE ANOTHER POTENTIAL STORM SOMETIME NEXT WEEKEND. THE TIMING VARIES GREATLY. INTRODUCED A CHANCE OF PRECIPITATION FOR NEXT WEEKEND... BUT THE DETAILS WILL NEED TO BE WORKED OUT WITH TIME. && .AVIATION /08Z MONDAY THROUGH FRIDAY/... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH MONDAY NIGHT/... MODERATE CONFIDENCE TODAY. HIGH CONFIDENCE TONIGHT AND TUESDAY. THROUGH 7 AM...VFR WITH CIGS LOWERING TO 4000-5000 FEET. TODAY...CIGS LOWERING TO 700 FEET BY AFTERNOON ALONG THE SOUTH COAST AND ISLANDS INLCUDING FMH-HYA-ACK TAFS...AND POSSIBLY PVD TAF. CIGS LOWERING BELOW 3000 FEET TO THE MASS/NH BORDER. VFR MOST OF SOUTHERN NH. VSBYS LOWERING BELOW 1 MILE IN SNOW BY MIDDAY ALONG THE SOUTH COAST AND BELOW 3 MILES SOUTH OF THE MASS TURNPIKE. CONDITIONS IMPROVING FROM WEST TO EAST AFTER 20Z/3 PM. NORTH TO NORTHEAST WINDS MOSTLY 10 KNOTS EXCEPT 10-15 ON THE ISLANDS. TONIGHT...LINGERING MVFR OVER THE CAPE AND ISLANDS IN THE EVENING. OTHERWISE VFR. NORTH WINDS MOSTLY 15 KNOTS OR LESS. TUESDAY...VFR WITH LIGHT WINDS. KBOS TERMINAL...HIGH CONFIDENCE IN TAF. KBDL TERMINAL...HIGH CONFIDENCE IN TAF. OUTLOOK FOR TUESDAY NIGHT INTO FRIDAY...MODERATE OVERALL CONFIDENCE. TUESDAY NIGHT INTO WEDNESDAY...MODERATE CONFIDENCE. LOCAL IFR EARLY ACROSS KACK WHICH SHOULD IMPROVE BEHIND A COLD FRONT. DETERIORATING CONDITIONS. IFR-VLIFR WITH SNOW. POTENTIAL FOR FZRA AND SLEET. INCREASING E/NE FLOW STRONGEST ALONG THE E/SE SHORE. WEDNESDAY NIGHT INTO FRILOCAL IFR EARLY ACROSS KACK WHICH SHOULD IMPROVE BEHIND A COLD FRONT.DAY...HIGH CONFIDENCE. IMPROVING VFR. -SN LINGERS INITIALLY FOR SOUTHEAST TERMINALS WITH POTENTIAL IFR IMPACTS. OTHERWISE CIGS/VSBYS LIFTING. BRISK W/NW WINDS. && .MARINE... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH MONDAY NIGHT/...MODERATE CONFIDENCE. TODAY...LOW PRESSURE PASSES WELL OFFSHORE TO THE SOUTH. THIS WILL BRING NORTH-NORTHEAST WINDS TO OUR COASTAL WATERS...BUT THE STRONGER WINDS WILL BE WELL TO THE SOUTH. EXPECT WINDS TO REMAIN AT OR BELOW 20 KNOTS. EXPECT SEAS TO REMAIN BELOW 5 FEET...ALTHOUGH IT MAY BE CLOSE ON THE OUTER EDGES OF THE OUTER WATERS. PRECIPITATION MOVES ACROSS THE WATERS...ESPECIALLY THE WATERS SOUTH OF BOSTON. POTENTIAL FOR VSBYS REDUCED TO 1-2 MILES IN RAIN AND SNOW ALONG THE SOUTH COASTS OF RI AND MASS. TONIGHT AND TUESDAY...WINDS SHIFT TO NORTH TONIGHT AND POSSIBLY NORTHWEST ON TUESDAY. SPEEDS SHOULD REMAIN BELOW 20 KNOTS. SEAS WILL ALSO REMAIN BELOW 5 FEET. ANY RAIN AND SNOW WILL MOVE OUT TO SEA EARLY TONIGHT. HIGH PRESSURE BUILDS OVERHEAD ON TUESDAY WITH FAIR WEATHER. OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY... TUESDAY NIGHT INTO WEDNESDAY...MODERATE CONFIDENCE. WINTRY MIX OF FOR THE NEAR SHORE WATERS WITH MAINLY RAIN OVER THE WATERS. BRISK E/NE WINDS WITH GUSTS UP TO 30 KTS TURNING N LATE. INCREASING WAVE HEIGHTS OVER ALL WATERS. LOW CONFIDENCE ON GALES. WEDNESDAY NIGHT INTO FRIDAY...HIGH CONFIDENCE. WINDS AND SEAS DIMINISHING. W/NW FLOW BRISK AT TIMES AND COLDER AIR BUILDING OVER THE WATERS ALONG WITH WAVE ACTION WILL PRESENT A SMALL THREAT FOR FREEZING SPRAY. && .TIDES/COASTAL FLOODING... ASTRONOMICAL TIDES WILL REMAIN RELATIVELY HIGH TODAY. THERE IS THE POSSIBILITY FOR SOME SPLASHOVER DURING THE AFTERNOON HIGH TIDE ALONG PORTIONS OF THE SOUTH SHORE. WINDS ARE NOT EXPECTED TO BE VERY STRONG...SO SURGE VALUES OF LESS THAN 1 FOOT ARE EXPECTED. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...WTB/BELK NEAR TERM...WTB SHORT TERM...WTB LONG TERM...BELK AVIATION...WTB/BELK MARINE...WTB/BELK TIDES/COASTAL FLOODING...
Hazardous weather outlook, Feb 2, 7:43 PM EST, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 743 PM EST SUN FEB 2 2014 MAZ002>012-014-015-026-NHZ011-012-015-040045- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 743 PM EST SUN FEB 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF MASSACHUSETTS EXCEPT FOR BERKSHIRE COUNTY AND SOUTHEAST MASSACHUSETTS...AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HIGH CONFIDENCE...MAINLY SNOW...BUT ALSO POSSIBLY SLEET AND FREEZING RAIN...ARE ANTICIPATED TUESDAY NIGHT INTO WEDNESDAY. ACCUMULATIONS WILL BE SIGNIFICANT MAKING FOR HAZARDOUS TRAVELING CONDITIONS...ESPECIALLY DURING THE WEDNESDAY MORNING COMMUTE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ013-016>024-RIZ001>008-040045- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN NORFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 743 PM EST SUN FEB 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT... SOUTHEASTERN MASSACHUSETTS AND RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HIGH CONFIDENCE...A MIX OF RAIN AND SNOW IS ANTICIPATED ALONG THE SOUTH COAST AFTER MIDNIGHT AND LASTING THROUGH MONDAY. WHILE ACCUMULATIONS ARE ANTICIPATED TO BE LIGHT...THERE WILL LIKELY BE IMPACTS FOR THE MONDAY MORNING COMMUTE WITH REDUCED VISIBILITIES AND POSSIBLE SLIPPERY CONDITIONS ON UNTREATED SURFACES. HIGH CONFIDENCE...A WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN ARE ANTICIPATED TUESDAY NIGHT INTO WEDNESDAY. ACCUMULATIONS WILL BE SIGNIFICANT MAKING FOR HAZARDOUS TRAVELING CONDITIONS... ESPECIALLY DURING THE WEDNESDAY MORNING COMMUTE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-040045- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 743 PM EST SUN FEB 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. EAST TO NORTHEAST WINDS MAY APPROACH GALE FORCE LATE TUESDAY NIGHT AND WEDNESDAY. LOW CONFIDENCE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 3:59 AM EST | Winter Storm Watch | BOX | Barnstable, Bristol, Essex, Franklin, Hampden, Hampshire and 5 more | 24 hr |
| Feb 3, 3:10 PM EST | Small Craft Advisory | BOX | 10 hr |
Nearby
Winter Weather Advisories in Rhode Island, 2014Winter Weather Advisories in Massachusetts, 2014Winter Weather Advisories in Connecticut, 2014Every winter weather advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.